Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Knee to thigh muscle spasms, limping. Taken Rhus Tox. Voltarol relieves pain. Hip replacement history. Advise?

Following riight hip replacement a year ago, I still get muscles spasms in the thigh - starting below the knee and transferring up towards the inner thigh. This is worst first thing in the morning and gets better after massage with voltarol. I don't like using this medication long term. I am still limping a year after the op, despite doing all the exercises. I have tried Rhus Tox - but don't seem to get much relief.
Asked On : Sat, 6 Apr 2013
Answers:  2 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon, Joint Replacement 's  Response
Jul 2013
Hi, thanks for writing to HCM.
Generally, pain in and around the hip joint should not be felt after a period of 8 weeks (maximum) from the day of index sugery (Total hip replacement).
Pain and limp continuing even after one year of total hip replacement is definitely considered abnormal and needs a detailed evaluation.
I suggest you to consult a good arthroplasty surgeon who has got adequate experience in performing total joint replacement surgeries and follow his advice.
Hope this helps
Answered: Sat, 6 Jul 2013
I find this answer helpful
General & Family Physician Dr. Jose Ignacio Artero Munoz's  Response
Hello.You should be evaluated by your orthopedic surgeon to rule out complication in relation to hip replacement.For now, for pain relief, it is best taken by mouth to apply local cream.In my opinion Paracetamol 1000 mg thrice a day can be taken for treating . Please consult your local doctor for a prescription.I wish you good health
(In case the answer would have been useful please indicate this)
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor